# SDR ASAA2018091826193

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,028 hours, 5,730 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK ILLUMINATED ON CAPT'S NAV DISPLAY MOMENTARILY AFTER LANDING W/ GRND PROX INOP LIGHT. AFTER APPROX 2 MINUTES THE LIGHTS EXTINGUISHED. GROUNDED - YES. GPWS OPS TEST NRML PER AMM 34-46-00-710-804-002, NO FAULTS FOUND. VTK MSG ON EITHER ND AFTER LANDING IS A KNOWN NUISANCE ERROR. PER AMM 34-61-00-860-801 DUE TO CURRENT FMCS OPERATING SOFTWARE. BOTH FMC'S OPS NRML PER AMM 34-61-00-710-801 AND DFCS LRU TEST OF FMC'S OPS NRML PER AMM 22-11-00-740-815 NO CURRENT FAULTS OR FAULTS FROM LAST FLIGHT SHOWN.
